ISSN 1119-4618
 

Original Research 
JPAS. 2022; 22(4): 521-528


A Bayesian Parametric Estimation of Cured Fraction Models on Survival Data and Covariates

Umar Yusuf Madaki, Mohd Rizam Abu Bakar.

Abstract
Models for survival data that includes the proportion of individuals who are not subject to the event under study are known as a cure fraction models or simply called long-term survival models. The two most common models used to estimate the cure fraction are the mixture model and the non-mixture model. In this work, we present mixture and the non-mixture cure fraction models for survival database on the beta-Weibull distribution. This four-parameter distribution has been proposed as an alternative extension of the Weibull distribution in the analysis of lifetime data. This approach allows the inclusion of covariates in the models, where the estimation of the parameters was obtained under a Bayesian approach using Gibbs sampling methods.

Key words: Bayesian analysis, Beta-Weibull distribution, Cure fraction models, Survival analysis, MCMC algorithm.


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Umar Yusuf Madaki
Articles by Mohd Rizam Abu Bakar
on Google
on Google Scholar

How to Cite this Article
Pubmed Style

Madaki UY, Bakar MRA, . A Bayesian Parametric Estimation of Cured Fraction Models on Survival Data and Covariates. JPAS. 2022; 22(4): 521-528.


Web Style

Madaki UY, Bakar MRA, . A Bayesian Parametric Estimation of Cured Fraction Models on Survival Data and Covariates. https://www.atbuscienceforum.com/?mno=15220 [Access: January 16, 2023].


AMA (American Medical Association) Style

Madaki UY, Bakar MRA, . A Bayesian Parametric Estimation of Cured Fraction Models on Survival Data and Covariates. JPAS. 2022; 22(4): 521-528.



Vancouver/ICMJE Style

Madaki UY, Bakar MRA, . A Bayesian Parametric Estimation of Cured Fraction Models on Survival Data and Covariates. JPAS. (2022), [cited January 16, 2023]; 22(4): 521-528.



Harvard Style

Madaki, U. Y., Bakar, M. R. A. & (2022) A Bayesian Parametric Estimation of Cured Fraction Models on Survival Data and Covariates. JPAS, 22 (4), 521-528.



Turabian Style

Madaki, Umar Yusuf, Mohd Rizam Abu Bakar, and . 2022. A Bayesian Parametric Estimation of Cured Fraction Models on Survival Data and Covariates. Science Forum (Journal of Pure and Applied Sciences), 22 (4), 521-528.



Chicago Style

Madaki, Umar Yusuf, Mohd Rizam Abu Bakar, and . "A Bayesian Parametric Estimation of Cured Fraction Models on Survival Data and Covariates." Science Forum (Journal of Pure and Applied Sciences) 22 (2022), 521-528.



MLA (The Modern Language Association) Style

Madaki, Umar Yusuf, Mohd Rizam Abu Bakar, and . "A Bayesian Parametric Estimation of Cured Fraction Models on Survival Data and Covariates." Science Forum (Journal of Pure and Applied Sciences) 22.4 (2022), 521-528. Print.



APA (American Psychological Association) Style

Madaki, U. Y., Bakar, M. R. A. & (2022) A Bayesian Parametric Estimation of Cured Fraction Models on Survival Data and Covariates. Science Forum (Journal of Pure and Applied Sciences), 22 (4), 521-528.